# SDR 2006FA0000957

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 6876873
- Condition: Damaged
- Location: Compressor
- Part time: 289 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE S16 SHAFT, IT WAS DISCOVERED THAT THE OUTER LAND OF THE SNAP RING GROOVE WAS VERY THIN AND THE INNER EDGE WAS LIFTING AND (2) .3750 INCH LONG PIECES CAME OFF OF THE LAND.  WHEN THE SNAP RING WAS REMOVED THE GROVE FOR THE  SNAP RING SEEMS TO BE THE NORMAL DIMENSION.  (K)
